# SDR 07FDEA03230

- Difficulty date: August 29, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB09372
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR SURFACE FOUND 1 CRACK 2" LONG ON SKIN.  REPAIRED CRACK IAW SRM 57-10-00 FIG 68 SHT 1 VOL 1.
